publication:

Inference for population dynamics in the Neolithic period (2012)

Author(s): Baggaley AW, Boys RJ, Golightly A, Sarson GR, Shukurov A

      • Date: 01-12-2012
      • Journal: Annals of Applied Statistics
      • Volume: 6
      • Issue: 4
      • Pages: 1352-1376
      • Publisher: Institute of Mathematical Statistics
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Professor Richard Boys
      Professor of Applied Statistics

      Dr Andrew Golightly
      Lecturer

      Dr Graeme Sarson
      Senior Lecturer

      Professor Anvar Shukurov
      Professor of Astrophysical Fluid Dynamics